Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Harmonic metrics on Higgs sheaves and uniformization of varieties of general type

Title data

Greb, Daniel ; Kebekus, Stefan ; Peternell, Thomas ; Taji, Behrouz:
Harmonic metrics on Higgs sheaves and uniformization of varieties of general type.
In: Mathematische Annalen. Vol. 378 (December 2020) Issue 3-4 . - pp. 1061-1094.
ISSN 1432-1807
DOI: https://doi.org/10.1007/s00208-019-01906-4

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 01 Dec 2020 09:12
Last Modified: 01 Dec 2020 09:12
URI: https://eref.uni-bayreuth.de/id/eprint/60601